# SDR QMLA2022060220031

- Difficulty date: May 17, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N350MV
- Make and model: Snias AS350B3
- Aircraft serial: 4236
- Aircraft time: 4,987 hours, 14,925 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Diode
- Part number: BJE80
- Condition: Failed
- Location: Console
- Part time: 4,987 hours, 14,925 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE TRANSITIONING INTO FORWARD FLIGHT AFTER LIFTOFF, THE ENTIRE CAUTION WARNING PANEL BEGAN FLICKERING ON AND OFF AT A VERY FAST RATE. AFTER GAINING AIRSPEED, THE FLICKERING STOPPED. GONGS WERE HEARD THROUGH THE HEADSET WITH THE ILLUMINATION OF THE PANEL. ALL VEMD PARAMETERS WERE NORMAL AND NOTHING INDICATED AN IMMEDIATE PROBLEM. WE DIVERTED TO THE IDAHO FALLS AIRPORT 3 MILES AWAY. THE FLICKERING PANEL OCCURRED MAYBE ONCE OR TWICE MORE BEFORE LANDING.
